EconPapers    
Economics at your fingertips  
 

Monetary-Policy Rules and the Great Inflation

Athanasios Orphanides ()

American Economic Review, 2002, vol. 92, issue 2, 115-120

Date: 2002
Note: DOI: 10.1257/000282802320189104
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (154) Track citations by RSS feed

Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/000282802320189104 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.

Related works:
Working Paper: Monetary policy rules and the Great Inflation (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:92:y:2002:i:2:p:115-120

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions

Access Statistics for this article

American Economic Review is currently edited by Esther Duflo

More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().

 
Page updated 2019-06-22
Handle: RePEc:aea:aecrev:v:92:y:2002:i:2:p:115-120